# SDR HEEA087454

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 5,030 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: M1351
- Condition: Spinning
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO MODEL200DCL SPINS CONSTANTLY. SCRAPPED.
